# SDR VNAA2019121011101

- Difficulty date: December 10, 2019
- Submitted: December 14, 2019
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 36,749 hours, 36,575 cycles
- Engine: Ge CF343B1
- System (JASC): 7600 · Engine Controls
- Part: Sensor
- Condition: Dirty
- Location: T2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 800 FT AFTER TAKEOFF, THE CREW OBSERVED AND FELT THE RH N1 SURGE. CREW LEVELED OFF AT 5000 FT, RAN QRH, AND RETURNED TO THE FIELD.  THE CREW DID NOT DECLARE AN EMERGENCY BUT ATC DID ROLL THE FIRETRUCKS. DEFERRED RH ENG SPEED CONTROL SYSTEM. MX CLEANED T2 SENSOR AND CONNECTOR IAW CRJ-200 FIM 72-00-01 RAN AT POWER OF THE DAY WITH SPEED SWITCHES ON AND OFF COULD DUPLICATE FAULT THIS CLEARS MEL
